# SDR 9802799874

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FIRST OFFICER'S ALTIMETER OFF FLAG AND THE ALTITUDE ALERTER OFF FLAG CAME INTO VIEW.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AIR DATA COMPUTER AND ALTITUDE ALERTER INDICATOR, OPERATIONAL CHECK OK.
